# SDR FDEA201203261097

- Difficulty date: March 26, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 27,193 hours, 18,860 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3471
- Condition: Scratched
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, UNDER SHORING BS 540 - 560 BETWEEN STR 26L - 26R HAS SCRATCHES.  SKIN REPAIRED IAW SRM 53-00-01, FIG 201, REPAIR 16, REV 105.  REPAIR IS CLASSIFIED AS MAJOR.
